Helliwell, R. A., Mielke, T., Inan, U. S. (1990) Rapid whistler-mode wave growth resulting from frequency-time curvature. Geophysical Research Letters, 17 (5) 599-602 doi:10.1029/gl017i005p00599
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Rapid whistler-mode wave growth resulting from frequency-time curvature | ||
Journal | Geophysical Research Letters | ||
Authors | Helliwell, R. A. | Author | |
Mielke, T. | Author | ||
Inan, U. S. | Author | ||
Year | 1990 (April) | Volume | 17 |
Issue | 5 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/gl017i005p00599Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 770152 | Long-form Identifier | mindat:1:5:770152:2 |
GUID | 0 | ||
Full Reference | Helliwell, R. A., Mielke, T., Inan, U. S. (1990) Rapid whistler-mode wave growth resulting from frequency-time curvature. Geophysical Research Letters, 17 (5) 599-602 doi:10.1029/gl017i005p00599 | ||
Plain Text | Helliwell, R. A., Mielke, T., Inan, U. S. (1990) Rapid whistler-mode wave growth resulting from frequency-time curvature. Geophysical Research Letters, 17 (5) 599-602 doi:10.1029/gl017i005p00599 | ||
In | (1990, April) Geophysical Research Letters Vol. 17 (5) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.